News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Rheumatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Rheumatology Answers List

Forum Name: Rheumatology Topics

Question: Unexplained pain in groin and inner right thigh


 oldhen - Thu Dec 14, 2006 9:38 am

Hi I am a 53 female and I had a heart cath a few weeks ago and everything went fine no pain etc. But 3 weeks later I am having extreme pain and can hardly walk. The pain is in my right leg right inner thigh and groin.

I don't have any pain when I lay down just when I get up in the morning and the rest of the day. It got so bad I went to the ER and he did a ultrasound and said no clots.
And he told me to take tylenol and apply heat.

Then I followed up with my primary doctor and he said to take tylenol. It should go away. Well it hasn't.

What can I do? First -nobody told me what it is. Second -tylenol just don't cut it.
 Dr. Safaa Mahmoud - Thu Dec 14, 2006 3:42 pm

User avatar Hello,

I assume that the pain is where the catheter was inserted.
Pain and local discomfort is expected after the operation for few days.

But, It is of concern if pain, swelling, or tenderness develops at the site of catheter insertion late after the operation.

Increasing pain at the site of catheter insertion is warning sign that need investigations.

Direct clinical examination is essential and Duplex study is mandatory for evaluation of the venous system.

If causes related to the operation are excluded then other causes of myoskeletal origin should be investigated.

I advise you to follow with your Doctor and to update him with your symptoms as soon as possible.
Best regards.
 oldhen - Wed Dec 27, 2006 9:21 pm

Could this br a stress fracture from walking.? I have just started speed walking and now this severe pain. Now I can't walk.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here